Sunday, March 8, 2009

Is this normal?

I have had a KILLER headache the past few days. At times it is sooo bad I want to die. I am wondering if it is a possible side effect from being under general anesthesia?? Has anyone ever experienced this? Luckily, I have some percocet that takes the edge off... but it is still there. Or perhaps it isn't in any way related to the anesthesia, but I just have some other wicked project going on in my body... Not sure but I am sure that it is miserable!!

3 comments:

B & K said...

Jenna- Glad you found us :) With the Cortland deposit... depending on who from their office is the one that actually does the check, they can be very strict. They will nickel and dime you for anything and everything they can. They took about $13 out of our deposit when we made an apr switch (within the complex) so when we moved out, we knew they would be extra picky and went overboard cleaning and didn't get charged. By the way, not sure if you've come across this website yet, but you can rate and review Cortland and give comments if you want (I sure did)http://www.apartmentratings.com/rate/UT-Orem-Cortland-Ridge.html

Good luck with the new home!

-Kristen

P.S. Sorry to hear (or read) about the surgery/ post surgery pain and headaches :( Hope you get to feeling better soon.

Sammy said...

Jenna, I have been told that you can get headaches due to something with spinal fluid if they gave you any anesthesia into your spine (like with an epidural) Hope that helps. We should get together with you guys the next time we come down!

Megan said...

Hey! I had a HUGE headache after my C-section for about 3 days. Try drinking a really large drink with lots of caffine. It helped me alot! Hope you feel better soon!

--Megan